# SDR U2RA201803250001

- Difficulty date: March 25, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 94,813 hours, 14,165 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9741735
- Condition: Leaking
- Location: Hyd System
- Part time: 94,813 hours, 14,165 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DECENT  TO APPROACH,  THE NR 1 HYDRAULIC SYSTEM FAILED DUE TO FLUID LEAK.   FOUND THE NR 1 HYDRAULIC SYSTEM AIR DRIVEN DEMAND HYDRAULIC PUMP PRESSURE HOSE LEAKING.  REMOVED AND REPLACED THE HYDRUALIC PRESSURE HOSE IIAW MM  29-11-17,  29-11-23,  AND 20-11-05.  PERFORMED A SATISFACTORY OPS AND LEAK CHECK.
